# SDR ASMF201606001

- Difficulty date: April 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 11,491 hours, 1,502 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0561JE1
- Part serial: 0424
- Condition: Burned
- Location: Rt Aoa
- Part time: 11,491 hours, 1,502 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED A LIGHTNING STRIKE IN THE FUSELAGE SKIN DURING APPROACH.  MAINTENANCE PERSONNEL PERFORMED A LIGHTNING STRIKE INSPECTION IAW DMC-B787-A-05-51-19-00C-280B-A, DETECTING BURNED MARKS AT LT SIDE STA 201, WL 270 AND 345, WL275, RT SIDE AT STA 117, WL182, 148, WL185, 163, WL200 AND 276, WL200.  ALL BURNED MARKS WERE FOUND WITHIN LIMITS IAW SRM B787-A-53-10-01-02A-661A, PARA 3, TABLE 1, NOTES 25 AND 27, IT WAS TEMPORARY FILLED WITH ALUMINUM FOIL TAPE.  MAINTENANCE PERSONNEL ISSUED THE NON ROUTINE CARDS A0237243, A0237236, A0237238, A0237239 AND A0237241 TO PERFORM PERMANENT REPAIR.  SO THE RT ANGLE OF ATTACK SENSOR WAS REPLACED IAW AMM B787-A-34-12-02-00A-520A-A-7.  THE PAINT WAS REMOVED AND NO DAMAGES WERE FOUND AT FIBER IAW SRM B787-A-53-10-01-02A-661A-A PARAGRAPH 2, B, E NOTES F, G AND IAW NDTM PART 1 51-05-02, PART 4 51-00-02, REQUIRING REPETITIVE INSPECTIONS EVERY 400 FLIGHT CYCLES, UNTIL FINAL REPAIR BEFORE 2000 FLIGHT CYCLES.
